# SDR ASAA2014051507881

- Difficulty date: May 15, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1496377
- Condition: Corroded
- Location: Bs 727d-727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT TRANSITION FROM BS 727D - 727I HAS CORROSION AROUND FASTENER HOLES.   ACFT GROUNDED.  R & R LT TRANSITION IAW SRM 53-00-53-2R-5.
